Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/4982,
  title    = {On Diffusion Approximation of Discrete Markov Dynamical Systems},
  author    = {Jevgenijs Carkovs},
  country   = {},
  institution={},
  abstract  = {The paper is devoted to stochastic analysis of finite
dimensional difference equation with dependent on ergodic Markov
chain increments, which are proportional to small parameter ". A
point-form solution of this difference equation may be represented
as vertexes of a time-dependent continuous broken line given on the
segment [0,1] with "-dependent scaling of intervals between vertexes.
Tending " to zero one may apply stochastic averaging and diffusion
approximation procedures and construct continuous approximation of
the initial stochastic iterations as an ordinary or stochastic Ito differential
equation. The paper proves that for sufficiently small " these
equations may be successfully applied not only to approximate finite
number of iterations but also for asymptotic analysis of iterations,
when number of iterations tends to infinity.},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {2},
  number    = {4},
  year      = {2008},
  pages     = {206 - 210},
  ee        = {http://waset.org/publications/4982},
  url       = {http://waset.org/Publications?p=16},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 16, 2008},
}